People who do not regularly drink anything containing caffeine will more than likely have some side effects. Because their bodies have not built a tolerance to caffeine, the effects will be more pronounced. By lessening the dosage initially this will probably give their bodies the chance to get used to caffeine.
A few serious side effects have been reported such as dizziness, blurry vision, trouble sleeping even after discontinuing the pills, and some have had disturbing dreams that wake them throughout the night. If experiencing these types of side effects, you should discontinue taking hydroxycut and consult your doctor.
One side effect, having trouble sleeping, may well be avoided if you make sure you do not take hydroxycut at least 6 hours before your bedtime. The combined ingredients that are supposed to give you more energy are more than likely what is keeping you up at night or making it difficult to fall asleep. Some type of physical exercise an hour or two before retiring is also recommended to let your body become tired.
Many people have known side effects to allergy medicines, including feeling dizzy. However, this is accepted and they know it will pass. The same thing may be said about using hydroxycut. The initial reactions to something that you have never taken may produce some mild side effects. If you are willing to give it a few days to pass, the benefits of taking this diet pill may be worth it.
Most of the side effects however have not been quite so serious. Many people say that one of the side effects is the abundance of energy they feel. This can be great for people who have had trouble exercising in the past due to no energy.
This can be a wonderful side effect as long as you do not overdo. When you do not exercise for long periods of time, the less likely you are to start. Lethargy is common among people who want to do something to lose weight. Once the exercise is started and adhered to, it is far easier to keep it up.
Side effects from hydroxycut can be avoided if you take vitamins to help you. One person recommends taking Vitamin C, which gets rid of poisons in the body. In addition, B-12 will make your blood thinner, which may get rid of headaches. While some people are more adept at handling small complaints to get to the end result, others may have a lower tolerance.
No one is saying you should ignore any side effects that you get from taking hydroxycut. It is best to consult with your doctor prior to beginning this regimen and if you are having side effects, let him know and follow the advice he gives you. While most side effects are not that serious and will go away given time, it is best not to take a chance. By letting your doctor know what is going on with you, he will be better able to advise you the best thing to do to prevent or lessen side effects.
Diet and Fitness Enthusiast
also be careful with this product...your heart rate will increase while you take it, it's good to get it checked (your heart) after awhile on this product
well it has now been 2 weeks and all the side effects of this product have ceased for me, I now take 3 pills 3 times a day like it says , I also drink 8 - 10 glasses of water a day, eat after 1 hour of ingesting the pills then do 30 minute workout after. IF YOU DO IT RIGHT THEN YOU'LL BE FINE!
Hydroxycut is working like magic for me and I already lost 13 lbs
This stuff works with almost no side effects, just a little occasional dizziness, But this will pass and will be substituted with LOADS of jumpy energy just waiting to be burned away!
Happy trails and dont go overboard with this stuff, IT is extremely potent or so i've researched.
P.S. Drinking water is EXTREMELY IMPORTANT as Hydroxycut raises the core temperature in your body, thus making you further dehydrated, and when your body is extremely dehydrated it likes to let you know by making you dizzy or feel a queezy feeling or, feel faint
all in all....
THE SIDE EFFECTS ARE A CAUSE OF DEHYDRATION PEOPLE!!!! IT SAYS RIGHT ON THE BOTTLE !!!DRINK WATER!!! and lots of it
Didnt think it would happen to me but it did, ended up being hospitalized last night because of what hydroxycut did to my heart...I was diagnosed with an irregular heartbeat last night at the hospital and had to stay over night to be monitored....THANKS ALOT HYDROXYCUT!!!
The funny thing is , is that I lost 16 pounds in just 3 weeks, so this stuff does work but your body isnt desined to handle it
I have been taking hydroxycut for 4 days now, and already lost 3 pounds. I started out only with 1 pill (instead of two) 1 hour before meals, and felt ok, my appetite decreased significantly. Then I moved up to 2 pills, but I think it is too much for me.. I now have an uneasy feeling in my stomach, and am really hyper all the time. I stopped taking it today and withdrawal symptoms are seriously as if they pack the pills with untidepressants. I wonder if it's worth it, although it seems to work
Originally Posted by arokh04
I took Hydrocycut 3 years back and I am dying eveyday from then. I now have all kind of disorders (OCD, Panic, Anxiety etc etc) in my body gifted bue HYDROXYCUT Grrrr
Originally Posted by arokh04
I just started taking Hydroxycut Max today and so far so good. Before taking this product I completed a 1 week cleanse. For that I used Slimquick cleanse just for women. It is a fast way to jump start your weight loss. Within that 1 week I lost 5 pounds! So today I started the Hydroxycut Max along with 1 women's ultra mega active vitamin. Both were recommended by the people at GNC as I wanted a healthy but " quick" way to burn fat and lose weight.
As for how I feel after only one pill that I took at 12 pm today..I feel pretty good. I feel pumped however..and feel like I have LOTS of energy! I waited about 30 minutes from when I initially took the pill and I worked out for 1/2 an hour. And It was a GREAT workout! then I had my sensible lunch, and I still feel great. No nausea to report as of yet..so we shall see!
I also done measurements on my breasts, waist and thighs today so I have something to compare to in one week. That way I will know if it is working for me like they said it would!
I wish everyone the best of luck with this product..
Is anyone else taking the Hydroxycut Max? And if so.. how do you find it working for you?
I think that the reason you were sick and vomiting is because you never ate all day, you took the Hydroxycut Max, drank your water and you exercised! You have to eat within the 30 mins to 1 hour after taking the product. So try that . Take the pill go jogging for 45 mins and then come home and eat. Might be a good idea to take the pill before your lunch. That way you have something in your stomache from eating your breakfast. just an idea.
Originally Posted by SMS81
Absolutly! As I tell my Marines all the time- Hydration is key. Your body is made up of cells that rely on a balance of water and salts, (remember high school biology). When you are engaged in physically strenous activies you are sweating out a lot of water, and you need to replace it. Hydroxycut has all kinds of herbs and chemicals in it that make your body react by working overtime, even if your not working out. Now, with your body at this 'elevated pace' it's burning more energy and using more water than normal, (hence the rapid heatbeat), and you need to be, as we say in the Corps, "pounding water" all day long. But remember, drinking a bottle of water ten minutes before your run doesn't cut it- hydration is continuous and you should be drinking water the night before. And remember to eat right, especially when taking supplements, you need to have something for your body to burn. I think this why so many people experiance nausea while taking hydroxycut, because they have nothing in their stomach to soak up the overwhelming amount of additives in it. Refer to the CamelBak Corporations advertising slogan, "Hydrate or Die!", I think that's fairly accurate. -BL
Originally Posted by Unregistered
Tags for this Thread